MathSciNet Relay Station
MathSciNet bibliographic data
MR447282 (56 #5597) 15A24
Bender, Edward A. Characteristic polynomials of symmetric matrices. II. Local number fields. Linear and Multilinear Algebra 2 (1974), 55–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement